MathSciNet Relay Station
MathSciNet bibliographic data
MR2575445 (2010i:60175) 60H10
Hu, Feng; Chen, Zengjing Generalized Peng's $g$-expectations and related properties. Statist. Probab. Lett. 80 (2010), no. 3-4, 191–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement